Dear PharmacistFor one month been on a total of 2mg of Lorazapem4th week - decreased by .25mg to 1.75mg 6 days later -----another decrease by .25mg (to 1.50mg total per day)This is my 2nd day of the decreaseQUESTION - For this 2nd decrease - when are the peak withdrawal symptoms (after how many days)QUESTION - when I decrease to 1.25mg - which days will then again give the worse withdrawal symptomsThank you for your help.W
Person's Gender: Female
Person's Age: 54
I will be glad to help you find an answer. Please give me a minute to research your question.
Gradual withdrawal of drums in the benzodiazepine class suce as lorazepam is recommended.
sorry, "such as"
Are you footing a tapered decrease designed by a health care provider? And what if any side effects are you expériencing?
The auto correction is giving me problems
my psychiatrist had me on .5mg every 6 hrs.
taken by alarm 7am-1pm-7pm - 1am
Currently I am at .25mg for 7am and .25mg for 1pm
both evening dosages are .50mg (7pm and 1am)
let me try again. gradual withdrawal is recommended. is this under physician supervision?
I have allergies so I was a bit dizzy, naseau, runny nose, sore throat, stiff neck .
by blood pressure has been low at times
he said next reduction should be .25mg at 7pm after a week.
Is this ok?
any shaking, chills, etc.
This was my second day of second taper. Dizzy and congestion 4am and a bit off during the day but fine after 1pm. Before I was having chills on some afternoons but no shaking
the symptoms you déscribe sound more flu like to be honest.
nasal congestion all gone now....just one day
world recommend you call your doctor to be on safe side.
aren't those flu like symptoms withdrawal from this drug as well
feel fine now except for stiff neck
no chest pains, was extremely thirsty during the day but that passed too because I drank alot
Curious on which day of tapering are symptoms worse.
First time it was day 3 then 5 was a bit of a drag
would not expect symptôms as described with gradual taper but à lot of factors to consider like long you have been on medication.
Seems this time day 2 wasn't great because of the congestion in AM Will I again be off or will this have been the peak withdrawal? Is there a way to calculate it
Since I've been on it one month - is that considered a long or normal time to start taperings
i am expériencing à réal hard time with spell-correction. i am réal sorry.
staff neck is suggestive of something all together. would call doctor.
I am really sorry about that. My smart phone was not behaving too smart. Not quite sure why the auto correct was doing what it was doing. Has not happened before. In any event, I see that a colleague picked up on the thread. I opted out so someone else could respond to you since I was experiencing such technical difficulty. Let me see what has been written.
I am on my laptop now. There is actually another member of the JA forum that is better versed in BZD withdrawal and can better speak to whether the taper is appropriate. Yes flu-like symptoms my be associated with BZD withdrawal. This would be expected if therapy is discontinued abruptly but may also occur with gradual taper. Stiffness can also be associated with withdrawal, again under same scenario as described above. When one specifically mentions neck pain, the thing that comes to mind that needs to be ruled out is meningitis. That is why I asked if you also had a fever. Let me see if I can get you to the expert I have in mind regarding BZD withdrawals.
The expert I had in mind has you covered. If you elect to accept, please except the answer he provided. Again, very sorry for the technical issues. All the best.
Thank you I just have chills..never high fever...t temps about 97.6 Thank yo for getting back to me.
Educator with hospital and retail experience.
i think you may have intended to accept njpharmacist's answer; he was the one that really answered your questionpharmacydoc41077.1786162384
Hey pharmacydoc, No worries at all. I will send the other question to customer service, I don't want the customer to have to pay twice.Customer let me know if it is OK to close the other question, so you don't have to pay double for it. If you wanted to save anything we talked about previously to a word file let me know. Also, if you have anymore questions or concern feel free to respond back on this thread. Glad we have helped you out. :).Certainly check out pharmacy creations when you get the chance. The owner, Scott, was an excellent bright lecturer. He really has a passion for what he does, which is specialty compounding.Here is their website: http://www.pharmacycreations.com/ Remember I don't work for them. I was just very impressed with their knowledge and their courtesy. You don't get that type of service all the time.